# SDR CA141208003

- Difficulty date: December 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: CC670511061
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DUAL YAW DAMPER FAILURE. DIFFICULTY CONTROLLING THE A/C. EMERGENCY DECLARED.  REPLACED RELAY K58, K59. REPLACED YAW DAMPER PANEL , REPLACED RELAYS IAW AMM 22-22-07, PANEL IAW AMM 22-22-04 OK FOR SERVICE
